European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and its Derivatives

Volume 1, Issue 3, Article 1 - 2016

Authors: Waseem Asghar Khan;Faryal Aijaz Ansari

Copyright © 2016 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this work an analytical solution of Fractional Black-Scholes European option pricing equation is solved.The analytical solution is based on Sumudu Transform and its differential and integral properties.The obtained solution is presented in the form of Fractional Taylor series with easily computable components. Numerical solutions are represented graphically.

How To Cite This Article

@article{Khan_2016, doi = {10.31559/glm2016.1.3.1}, url = {https://doi.org/10.31559%2Fglm2016.1.3.1}, year = 2016, month = {oct}, publisher = {Refaad for Studies and Research}, volume = {1}, number = {3}, author = {Waseem Khan and Faryal Ansari}, title = {European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and its Derivatives}, journal = {General Letters in Mathematics} }
Khan, W., & Ansari, F. (2016). European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and its Derivatives. General Letters in Mathematics, 1(3). doi:10.31559/glm2016.1.3.1
[1]W. Khan and F. Ansari, “European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and its Derivatives,” General Letters in Mathematics, vol. 1, no. 3, Oct. 2016.
Khan, Waseem, and Faryal Ansari. “European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and Its Derivatives.” General Letters in Mathematics 1, no. 3 (October 1, 2016). doi:10.31559/glm2016.1.3.1.